# SDR DALA1146853115

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT BEAM -Y254 BET FR16 TO FR21 SEVERAL AREAS AROUND FASTENER HOLES CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00 L=1.100" W=.200" D=.055" NO DAMAGE ALLOWED IAW A319 SRM 53-11-14 FIG 103.  REMOVED FWD CABIN FLOORBEAM -Y254 IAW A319 SRM 51-42-11.  LOCATED AND DRILLED NEW BEAM IAW A319 SRM 51-44-11.  INSTALLED NEW FLOOR SUPPORT & BEAM FROM FR12 TO FR24 -Y254 IAW A319 SRM 51-42-11.  PAINTED FASTENERS IAW SRM 51-75-12 A319.
